Alert archive / Maine / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Caribou, ME

May 22, 2022Penobscot County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at May 22, 2022, 7:02 PM EDT for Penobscot County, Maine. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2022, 7:02 PM EDT (23:02 UTC)
Expired
May 22, 2022, 7:45 PM EDT
In force
43 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Penobscot County, ME

The radar

The Portland,ME radar (KGYX), 138 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:12 PM EDTHAIL 12 S Dixmont, MERELAYED FROM NWS GRAY. TIME ESTIMATED BY RADAR.
May 22, 7:12 PM EDTHAIL 13 Nw Jackson, MECORRECTS PREVIOUS HAIL REPORT FROM 3 NW JACKSON. TIME ESTIMATED BY RADAR. REPORTED BY TOWN OF DIXMONT.
May 22, 7:12 PM EDTHAIL 13 Nw Jackson, METIME ESTIMATED BY RADAR. REPORTED MY TOWN OF DIXMONT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-516 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

571 
WUUS51 KCAR 222302
SVRCAR
MEC019-222345-
/O.NEW.KCAR.SV.W.0013.220522T2302Z-220522T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
702 PM EDT Sun May 22 2022

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  South central Penobscot County in east central Maine...

* Until 745 PM EDT.

* At 701 PM EDT, a severe thunderstorm was located over Unity, or
  near Thorndike, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Hampden, Hermon, Orrington, Carmel, Newburgh, Etna and Dixmont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4472 6920 4484 6892 4469 6880 4468 6881
      4469 6883 4469 6884 4470 6884 4469 6888
      4469 6893 4464 6918
TIME...MOT...LOC 2301Z 247DEG 23KT 4460 6930 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sinko
3 follow-up statements
114 
WWUS51 KCAR 222317
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
717 PM EDT Sun May 22 2022

MEC019-222345-
/O.CON.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
717 PM EDT Sun May 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL PENOBSCOT COUNTY...

At 717 PM EDT, a severe thunderstorm was located near Thorndike,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Hampden, Hermon, Orrington, Newburgh and Dixmont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 6919 4478 6888 4469 6880 4468 6881
      4469 6883 4469 6884 4470 6884 4469 6888
      4469 6893 4464 6918
TIME...MOT...LOC 2317Z 258DEG 30KT 4462 6912 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sinko
697 
WWUS51 KCAR 222331
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
731 PM EDT Sun May 22 2022

MEC019-222345-
/O.CON.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
731 PM EDT Sun May 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL PENOBSCOT COUNTY...

At 731 PM EDT, a severe thunderstorm was located over Winterport, or
10 miles west of Bucksport, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Hampden, Orrington and Newburgh. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4467 6902 4470 6903 4475 6885 4469 6880
      4468 6881 4469 6883 4469 6884 4470 6884
      4469 6888 4469 6893
TIME...MOT...LOC 2331Z 254DEG 32KT 4466 6896 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sinko
721 
WWUS51 KCAR 222337
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
737 PM EDT Sun May 22 2022

MEC019-222347-
/O.EXP.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
737 PM EDT Sun May 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PENOBSCOT COUNTY
WILL EXPIRE AT 745 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.

LAT...LON 4467 6902 4470 6903 4475 6885 4469 6880
      4468 6881 4469 6883 4469 6884 4470 6884
      4469 6888 4469 6893
TIME...MOT...LOC 2337Z 247DEG 23KT 4467 6893 

$$

Sinko

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:49 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 22, 5:49 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
549 PM EDT Sun May 22 2022

.SYNOPSIS...
A cold front will cross the area tonight. High pressure will
build in from the west on Monday and crest over the area Tuesday
into Wednesday. A warm front will lift northward across the
area Thursday into Friday. A cold front is expected to cross the
area Friday night.

&&

.NEAR TERM /THROUGH MONDAY/...
548 PM... Severe thunderstorm watch 262 continues in effect
until 10 pm. No significant changes to ongoing forecast.

General Discussion:
Surface low pressure passing northwest of the area will continue
to move northeast this evening, bringing a cold front through
the area. Showers and scattered thunderstorms are expected ahead
of and with the front, some of which could be strong. PWATs over
1.5 inches ahead of the front, a deep warm cloud layer in excess
of 10,000 feet, and heavy rainfall over much of the area
yesterday will lead to a threat of localized flash flooding with
any heavier or training thunderstorms this evening. The cold
front will quickly move through the area between about 2-6z,
with shower and thunderstorm chances quickly diminishing after
6z. Low temperatures tonight will be much cooler across the
north and west, with the cooler spots of the North Woods
dropping to near 40. Mostly sunny skies are expected on Monday
with much drier conditions. High temperatures will range from near
60 across the north to near 70 for Bangor and Downeast Maine.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
Northerly flow lightens as high pressure begins to encroach fm
Quebec. Skies wl clear acrs the area Mon night into Tue morning with
mins dipping below frzg acrs the deeper vlys of the north and m30s
over other locations to the north of the interstate. Frost wl be
possible in areas over the north through daybreak.

Tuesday will feature dry with temps rising to near normal with highs
in the 60s acrs most of the area. The exception likely to be coastal
counties with a sea breeze kicking in during the afternoon.

High pressure builds offshore late Tue night into Wed as a weak
northern stream boundary approaches the area. It wl slowly fizzle as
it does only to return north as a warm front with temps rising into
the 70s in the afternoon with the exception of the coast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Wmfnt will lift thru the region thru the end of the week bringing
showers to the region as it moves up Thu and Thu night. Latest model
guidance has CWA in warm sector on Fri with cold front extending fm
sfc low near James Bay down into the Great Lakes. Cannot rule out
thunder Fri afternoon and evening but still plenty of time to narrow
down timing of tstms. Will also need to intro low clouds and fog
with a stable marine layer on Fri morning but will await for
guidance to come into a little better agreement. Fropa occurs Sat
morning though upr trof lingers drg the day Sat, leading to cooler
temps and cold pool showers possible in the afternoon.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR/MVFR this evening with tempo IFR in showers and
thunderstorms, some of which may be strong this evening. LLWS is
possible southeast of a BGR-HUL line briefly this evening.
Conditions improve to VFR from NW to SE late tonight through
Monday. S winds 5 to 15 kts this evening, becoming NW 5 to 15
kts with gusts up to 25 kts tonight into Monday.

SHORT TERM:
Monday night-Wednesday night...VFR. N 5kt thru Tue becoming SSW
5-10kts Wed.

Thursday...VFR lowering to IFR in low cigs in the afternoon. S 5-
15kts.

&&

.MARINE...
NEAR TERM: Winds and seas will remain below SCA levels through
Monday. Visibility reductions are possible in patchy fog through
tonight. Isolated thunderstorms are possible tonight.

SHORT TERM: Winds and seas will remain below SCA levels until the end
of the week. Visibilities likely to be reduced in fog Thursday into
Friday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...TWD/MStrauser
Short Term...Buster
Long Term...Buster
Aviation...TWD/MStrauser/Buster
Marine...TWD/MStrauser/Buster
Hazardous weather outlook, May 22, 2:14 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
214 PM EDT Sun May 22 2022

MEZ001>006-010-011-015-031-231815-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Southern Piscataquis-
214 PM EDT Sun May 22 2022

...SEVERE THUNDERSTORM WATCH 262 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot
Valley Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible across the north today into this
evening. Any of the storms may contain large hail, damaging wind
gusts and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ016-017-029-030-032-231815-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Northern Washington-
214 PM EDT Sun May 22 2022

This Hazardous Weather Outlook is for Coastal DownEast Maine, Far
Eastern Maine and Interior DownEast Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-231815-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
214 PM EDT Sun May 22 2022

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 22, 4:13 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Caribou ME
413 PM EDT Sun May 22 2022

MEZ004-005-010-222100-
Northern Piscataquis ME-Northern Penobscot ME-Central Piscataquis ME-
413 PM EDT Sun May 22 2022

...A strong thunderstorm will impact portions of central Piscataquis
and central Penobscot Counties through 500 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frenchtown, or 16 miles south of Ripogenus, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Kokadjo, White Cap Mountain, Frenchtown, southwestern
Katahdin Woods and Waters National Monument, Baxter State Park,
Beaver Cove, Spencer Bay, Katahdin Lake, Lily Bay and Norcross.

This includes State Highway 11 near Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and east central Maine.

&&

LAT...LON 4549 6962 4576 6963 4593 6876 4554 6878
TIME...MOT...LOC 2012Z 268DEG 22KT 4565 6930

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

LaFlash
Local storm report, May 22, 5:59 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
559 PM EDT SUN MAY 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     HEAVY RAIN       2 SE HODGDON            46.03N 67.85W
05/22/2022  M0.25 INCH       AROOSTOOK          ME   PUBLIC

0713 AM     HEAVY RAIN       1 ESE PRESQUE ISLE      46.68N 68.01W
05/22/2022  M0.50 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0713 AM     HEAVY RAIN       VAN BUREN               47.16N 67.93W
05/22/2022  M0.58 INCH       AROOSTOOK          ME   PUBLIC

&&
Special weather statement, May 22, 6:11 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Caribou ME
611 PM EDT Sun May 22 2022

MEZ005-006-011-032-222300-
Southeast Aroostook ME-Central Penobscot ME-Northern Penobscot ME-
Northern Washington ME-
611 PM EDT Sun May 22 2022

...A strong thunderstorm will impact portions of northwestern
Washington, southeastern Aroostook and east central Penobscot
Counties through 700 PM EDT...

At 611 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Medway, or 17 miles east of Millinocket, moving east at
35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Danforth, Medway, Amity, Haynesville, Wytopitlock, Reed Plantation,
Codyville Plantation, Mattawamkeag, Chester, Winn, Woodville, Weston,
Prentiss, Kingman, Reed, Orient, Macwahoc, Bancroft, Glenwood and
Brookton.

This includes the following highways...
 Interstate 95 between mile markers 245 and 254.
 US Highway 1 between Brookton and Orient.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern and east central Maine.

&&

LAT...LON 4551 6769 4546 6851 4573 6853 4593 6778
      4590 6777 4587 6781 4582 6776 4580 6781
      4576 6781 4573 6778 4573 6781 4570 6780
      4569 6782 4568 6780 4567 6775 4569 6773
      4568 6773 4567 6774 4566 6772
TIME...MOT...LOC 2211Z 262DEG 31KT 4564 6832

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

LaFlash
Local storm report, May 22, 6:25 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
625 PM EDT SUN MAY 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     DEXTER                  45.03N 69.29W
05/22/2022                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREES DOWN. REPORT FROM PENOBSCOT RCC.

&&

TWD
Special weather statement, May 22, 6:46 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Caribou ME
646 PM EDT Sun May 22 2022

MEZ015-222315-
Southern Penobscot ME-
646 PM EDT Sun May 22 2022

...A strong thunderstorm will impact portions of south central
Penobscot County through 715 PM EDT...

At 646 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thorndike, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hampden, Hermon, Orrington, Carmel, Newburgh, Etna and Dixmont.

This includes the following highways...
 Interstate 95 between mile markers 171 and 179.
 State Highway 9 between Dixmont and Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.

&&

LAT...LON 4472 6920 4482 6890 4469 6880 4468 6881
      4469 6883 4469 6884 4470 6884 4469 6888
      4469 6893 4466 6910 4465 6919
TIME...MOT...LOC 2246Z 251DEG 33KT 4466 6924

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Sinko
Special weather statement, May 22, 6:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Caribou ME
648 PM EDT Sun May 22 2022

MEZ011-015>017-222330-
Interior Hancock ME-Southern Penobscot ME-Central Washington ME-
Central Penobscot ME-
648 PM EDT Sun May 22 2022

...A strong thunderstorm will impact portions of northwestern
Washington, northeastern Hancock and east central Penobscot Counties
through 730 PM EDT...

At 648 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Grand Falls, or 12 miles southeast of Howland, moving
east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield, Lakeville, Grand Falls, Enfield, Greenbush,
Passadumkeag, Burlington, Lowell, Carroll, Saponac and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.

&&

LAT...LON 4504 6855 4521 6864 4541 6800 4535 6796
      4527 6794 4527 6791 4520 6787
TIME...MOT...LOC 2248Z 252DEG 35KT 4516 6849

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sinko

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:17 PM EDTSpecial Weather StatementCARPenobscot28 min
May 21, 8:23 PM EDTSpecial Weather StatementCARAroostook37 min
May 22, 12:41 AM EDTDense Fog AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington11 hr
May 22, 9:59 AM EDTSpecial Weather StatementCARPenobscot31 min
May 22, 10:06 AM EDTSpecial Weather StatementCARPenobscot24 min
May 22, 10:12 AM EDTSpecial Weather StatementCAR48 min
May 22, 10:56 AM EDTSpecial Weather StatementCAR64 min
May 22, 11:30 AM EDTSpecial Weather StatementCARPenobscot45 min
May 22, 12:29 PM EDTAreal Flood AdvisoryCARAroostook2 hr
May 22, 12:40 PM EDTSpecial Weather StatementCAR35 min
May 22, 1:44 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
May 22, 2:21 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis39 min
May 22, 2:54 PM EDTSpecial Weather StatementCARPiscataquis51 min
May 22, 4:02 PM EDTSpecial Weather StatementCARAroostook43 min
May 22, 4:13 PM EDTSpecial Weather StatementCARPiscataquis47 min
May 22, 5:04 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis41 min
May 22, 5:33 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot42 min
May 22, 5:36 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis39 min
May 22, 6:08 PM EDTSevere Thunderstorm WarningCARPenobscot40 min
May 22, 6:11 PM EDTSpecial Weather StatementCARPenobscot49 min
May 22, 6:13 PM EDTSevere Thunderstorm WarningCARPenobscot11 min
May 22, 6:46 PM EDTSpecial Weather StatementCARWaldo29 min
May 22, 6:48 PM EDTSpecial Weather StatementCARPenobscot42 min
May 22, 7:36 PM EDTSpecial Weather StatementCARHancock24 min
May 22, 7:58 PM EDTSpecial Weather StatementCARAroostook32 min

Nearby

Severe Thunderstorm Warnings in Maine, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.